The patients, a 71-year-old male and a 62 year-old-male, both on long-term warfarin therapy, presented to the emergency department with symptoms of COVID-19.
Your search for Warfarin returned 6 results
“The elevation in INR can be explained by the inhibition of CYP2C9 by cannabis use causing decreased metabolism of warfarin,” the authors explained.
The patient developed a generalized maculopapular rash approximately 3 hours after receiving warfarin.
Concomitant use of dabigatran with verapamil or diltiazem was found to be associated with an increased risk of bleeding in patients with normal kidney function, according to the findings of a recently published retrospective cohort study.
A recent review published in The Journal of Clinical Pharmacology summarizes the current literature evaluating the potential risks associated with concomitant use of cannabis and antiplatelet agents or anticoagulants.
A recent report highlights the importance of using rivaroxaban cautiously in morbidly obese.